Howdy. I’m running a low dose Test E (300mg a week) and am loving the results other than DEBILATATING lower back pumps. Today was so bad I had to cut my session short, which is obviously not ideal. I’m stretching and doing mobility work multiple times a day but it doesn’t help when I’m lifting. Is there anything I can take to alleviate this? I searched Google but came up empty. Thanks in advance.
Sorry bud,never head of this problem with test, especially with such a low/moderate cycle. Orals like winstrol, or anavar, definitely. Are you supplementing with any magnesium or potassium? That might help(might not too, but worth a go).
Taurine, 3g/d until the problem subsides.
Yeah, Googled it and other than a few random posts on other forums nothing came up. I eat a ton of potatoes and bananas, but don’t supplement with anything. If it’s worth it I’ll give it a shot. Thanks.
That was the only thing I’d found through Google, though effectiveness seemed about 50/50. I’ll buy a bottle tomorrow though. Thanks. Know you probably can’t give an accurate answer to this, but is there an ETA for effectiveness? As in, if I haven’t noticed anything in five days it’s just not gonna help?
I’d give it at least 2 weeks to make sure, but if its going to work, I would imagine you should start seeing some results in a few days.
I used to get serious leg cramps from orals. Nothing I tried worked much, can’t tolerate them for more than about 3 weeks. I didn’t try taurine, but the Yuppster knows his stuff so I’d definitely give that a go too.
Sounds good. Thanks man.
How much water do you drink exactly?
Around a gallon a day. I’ll triple it if it makes this go away.
Don’t triple that. You’ll piss out all your electrolytes. Don’t drink too much water, it is even more stupid than too little.
Was joking, bud.
Nah no need, i was just checking.
Well you could see your blood - are hemo and hematocrit ok. The thicker the blood the worse pumps… Aspirin could help, if bloodwork shows too many rbc and crit… I had terrible back pumps but on much higher doses and much more drugs total… After i droped the orals, its all good.
Back in the day I took some of the prohormones/prosteroids (M1T, Superdorl, etc) and within a week or two I’d get crazy lower back pumps. Maybe I’m just susceptible to them. Thanks for the advice.
Been taking 3 grams of taurine a day. The pumps are still there but better. Also got a new car with more comfortable seats so that seems to be helping as well. Thanks to everyone who chimed in.
I am sorry but what does (((lower back pumps))) mean?
300mg of TE is not a low dose.
Its crazy pump feeling in your lower back that gets worse and worse on every step you make up to a point where you cant feel your legs. Orals do this to me, i stop my sets not because i cant do more reps but cuz i lose the feeling in my legs. Have to lie on the floor with legs up for 10 mins between squat or lunge sets. Sometimes its hard to even walk. Its really crippling.
I get these on TRT if I do high rep deadlifts followed up with barbell squats. On "supplements’’ however it’s 100x worse, esp the orals. (it’s been a while though). It can be quite painful too, it’s not fun when it’s so bad you need to lie down… but you can’t really walk very far so you lie on the nearest bench, the floor or sit down and occupy a leg press machine etc.
300mg t/wk would be more than enough to give me crippling back pumps depending on the workout. If I get them on 100-125mg t/wk I’ll get them on 300mg/wk…
Anadrol gave me the worst back pumps of my life, but was otherwise (for me) side effect friendly relative to higher dose testosterone. Bloodwork would tell a different story though
I never had these on high test and tren. Got em a lot from var and stanazolol. For me, first sign that var works is the lower back pumps. Water weight amd weight gain in general doesnt help also. I am up 6lbs in one week after my half-cut and right now im resting between deadlifts sets cuz something is brewing there. Nothing much, the worst that will happen i will just feel some pump and thats all, but when i was on a cut, i never felt anything there.